Lawson homology for quasiprojective varieties
Compositio Mathematica, Tome 84 (1992) no. 1, pp. 1-23
Cet article a éte moissonné depuis la source Numdam
@article{CM_1992__84_1_1_0,
author = {Lima-Filho, Paulo},
title = {Lawson homology for quasiprojective varieties},
journal = {Compositio Mathematica},
pages = {1--23},
year = {1992},
publisher = {Kluwer Academic Publishers},
volume = {84},
number = {1},
mrnumber = {1183559},
zbl = {0773.14010},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1992__84_1_1_0/}
}
Lima-Filho, Paulo. Lawson homology for quasiprojective varieties. Compositio Mathematica, Tome 84 (1992) no. 1, pp. 1-23. http://geodesic.mathdoc.fr/item/CM_1992__84_1_1_0/